MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 24x40mm, non-abbott balloon.During pre-bav, the balloon slipped out of the annulus twice preventing optimal balloon positioning and expansion within the annulus.However, the physician considered the pre-bav result to be sufficient and proceeded with the implantation of navitor valve.During the procedure, on the first attempt, incomplete stent opening (iso) was observed so the valve was recaptured.On the second attempt, iso remained unchanged necessitating another recapture and decided to remove the valve from the patient's anatomy.Pre-bav was performed once again, and it resulted in a satisfactory result.The physician decided to reuse the same valve despite the sales representative's recommendation.However, full stent opening was achieved, and the valve was able to be implanted successfully without the need of any additional recapturing at a depth of 5.2mm on the non-coronary cusp (ncc).The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The user believe the valve expanded non-uniformly as the fluoroscopy revealed iso.The patient was in a stable condition and subsequently discharged.
 
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50212673
Report Number2135147-2026-05491
Device Sequence Number18641704
Product Code NPT
UDI-Device Identifier05415067045775
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number11404442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FNAV-DS-LG
Patient Age29 YR
Patient SexMale